All Events

14
Oct
Party @ LOT 45 !

Party @ LOT 45 !

Lot 45

10:00 pm – 12:00 am

TBA.
14
Oct
Bushwick Film Festival Red Carpet Opening: World Premiere of ‘In Case of Emergency’

Bushwick Film Festival Red Carpet Opening: World Premiere of ‘In Case of Emergency’

House of Yes

06:30 pm – 10:00 pm

* 6:30pm Opening Night w/ Red Carpet Reception @ House of Yes I Film Starts at 8pm I Party Begins at 10pm On Thursday, October 12th, the 10th Annual Bushwick ...
14
Oct
Panel: Indie Sales & Distribution

Panel: Indie Sales & Distribution

Chemistry Creative

04:30 pm – 05:30 pm

TBA.
14
Oct
PANEL: Writing for T.V.

PANEL: Writing for T.V.

Chemistry Creative

03:00 pm – 04:00 pm

TBA.
14
Oct
PANEL: Women In Film

PANEL: Women In Film

Chemistry Creative

01:30 pm – 02:30 pm

TBA.
14
Oct
Panel: Branded Storytelling

Panel: Branded Storytelling

Chemistry Creative

12:00 pm – 01:00 pm

BRANDED STORYTELLING How brands are partnering with filmmakers to captivate their audiences in new ways.   PANEL DISCUSSION Branded storytelling gives ...
14
Oct
Industry Happy Hour @ Rookery

Industry Happy Hour @ Rookery

The Rookery Bar

08:00 pm – 10:00 pm

TBA.
15
Oct
Pre-Awards Reception @ Montana’s Trail House

Pre-Awards Reception @ Montana’s Trail House

Pre-Awards Reception @ Montana's Trail House

04:00 pm – 06:00 pm

Before the awards are handed out and this Milestone Festival comes to a close, stop by Bushwick’s best, down-home joint, for some beer and bubbly! Complimentary
15
Oct
Awards Ceremony @ Syndicated

Awards Ceremony @ Syndicated

Syndicated Movie Theater

TBA.
15
Oct
Coach Jake – Directed by Ian Phillips

Coach Jake – Directed by Ian Phillips

Syndicated Movie Theater

05:30 pm – 06:55 pm

COACH JAKE // Ian Phillips // USA // 1hr 25min // Documentary Feature // Sunday 10/15 // 5:30pm // Syndicated WATCH TRAILER: SYNOPSIS: At 70 years old, Martin ...
15
Oct
Short Films: ‘Funny People’

Short Films: ‘Funny People’

LightSpace Studios New York

05:00 pm – 06:30 pm

SHORT FILMS: ‘FUNNY PEOPLE’ // 1 hr 35m // Sunday 10/15 // 5:00pm // LightSpace // Q&A with Directors Post-Screening THE KEVIN SITUATION // ...
15
Oct
Double Screening: ‘Iman’ & ‘Syskon’

Double Screening: ‘Iman’ & ‘Syskon’

Chemistry Creative

04:45 pm – 06:05 pm

DOUBLE SCREENING: ‘IMAN’ & ‘SYSKON’ // 1hr 20 min // Sunday 10/15 // 4:45 pm // Chemistry Creative IMAN – FAITH AT THE ...
15
Oct
Sea to Shining Sea – directed by Maximón Monihan

Sea to Shining Sea – directed by Maximón Monihan

Syndicated Movie Theater

03:15 pm – 04:40 pm

SEA TO SHINING SEA // Maximón Monihan// 1hr 24min // USA // Comedy // Sunday 10/15 // 3:15PM // Syndicated SYNOPSIS: An epic road trip with a consummate ...
15
Oct
Short Films: ‘This Woman’s Work’

Short Films: ‘This Woman’s Work’

LightSpace Studios New York

02:30 pm – 04:00 pm

SHORT FILMS: ‘THIS WOMAN’S WORK’ // 1 hr 30m // Sunday 10/15 // 2:30 pm // LightSpace // Q&A with Directors Post-Screening GEMA // ...
15
Oct
Tribal Justice – Directed by Anne Makepeace

Tribal Justice – Directed by Anne Makepeace

Chemistry Creative

02:15 pm – 03:45 pm

TRIBAL JUSTICE // Anne Makepeace // USA // 1:30 // Documentary // Sunday 10/14 // 2:15 PM // Chemistry Creative // Q&A with Directors Post-Screening WATCH ...
15
Oct
The Valley – Directed by Saila Kariat

The Valley – Directed by Saila Kariat

Syndicated Movie Theater

01:20 pm – 02:35 pm

THE VALLEY // Saila Kariat // USA // 1hr 35min // Drama // Sunday 10/15 // 1:00pm // Syndicated WATCH TRAILER: SYNOPSIS: The Valley is the story of an immigrant
15
Oct
Short Films: ‘Film as Critique / America’

Short Films: ‘Film as Critique / America’

LightSpace Studios New York

12:00 pm – 01:25 pm

SHORT FILMS: ‘FILM AS CRITIQUE’ // 1 hr 25m // Sunday 10/15 // 12:00 pm // LightSpace // Q&A with Directors Post-Screening GOOD MORNING // ...
15
Oct
We Are Mary – Directed by Julie Wiles

We Are Mary – Directed by Julie Wiles

Chemistry Creative

12:00 pm – 01:05 pm

WE ARE MARY // Julie Wiles// United States// //Feature// Date: Sunday 10/15 // Time: TBA // Chemistry Creative// Q&A with Directors Post-Screening SYNOPSIS:
14
Oct
Pretty Far From Okay – Directed by Helena Hufnagel

Pretty Far From Okay – Directed by Helena Hufnagel

Syndicated Movie Theater

10:30 pm – 11:55 pm

PRETTY FAR FROM OKAY // Directed by Helena Hufnagel // Germany // 1hr 24m // Saturday 10/14 // 10:30pm // Syndicated WATCH TRAILER: http://bit.ly/2hjwdoo ...
14
Oct
Short Films: ‘Arthouse’

Short Films: ‘Arthouse’

LightSpace Studios New York

10:00 pm – 11:10 pm

SHORT FILMS: ‘ARTHOUSE’ // 1 hr 10m // Saturday 10/14 // 10:00pm // LightSpace // Q&A with Directors Post-Screening EVERY GHOST HAS AN ...
14
Oct
Nowhere, Michigan – Directed by Robert Vornkahl

Nowhere, Michigan – Directed by Robert Vornkahl

Syndicated Movie Theater

08:00 pm – 09:35 am

NOWHERE, MICHIGAN // Directed by Robert Vornkahl // USA // Crime Comedy Feature // 1hr 35m // Saturday 10/14 // 8:00pm // Syndicated // Q&A with Director ...
14
Oct
Web Series / New Media

Web Series / New Media

Chemistry Creative

08:00 pm – 09:20 pm

WEB SERIES / NEW MEDIA // 1 hr 20m // Saturday 10/14 // 8:00pm // Chemistry Creative // Q&A with Directors Post-Screening TINDER IS THE NIGHT // Directed by
14
Oct
Short Films: ‘Bushwick & Chill’

Short Films: ‘Bushwick & Chill’

LightSpace Studios New York

07:30 pm – 08:55 pm

SHORT FILM BLOCK: “BUSHWICK & CHILL” // 1 hr 25m // Saturday 10/14 // 7:30pm // LightSpace // Q&A with Directors Post-Screening CAKE // Directed by Anne
14
Oct
American KOKO – Directed by Diarra Kilpatrick

American KOKO – Directed by Diarra Kilpatrick

Syndicated Movie Theater

06:00 pm – 07:00 pm

AMERICAN KOKO // Directed by Diarra Kilpatrick // USA // Web Series Comedy // 1hr // Saturday 10/14 // 6:00pm // Syndicated // Q&A with Director ...
14
Oct
Short Films: ‘Westerns, Space Odysseys, Social Thrillers, etc.’

Short Films: ‘Westerns, Space Odysseys, Social Thrillers, etc.’

LightSpace Studios New York

04:45 pm – 06:25 pm

SHORT FILMS: ‘WESTERNS, SPACE ODYSSEYS, SOCIAL THRILLERS, ETC.’ // 1 hr 35m // Saturday // 4:45pm // LightSpace // Q&A with Directors ...
14
Oct
Who Is Earl Okin? – Directed by Joe Snelling

Who Is Earl Okin? – Directed by Joe Snelling

Syndicated Movie Theater

03:30 pm – 04:55 pm

WHO IS EARL OKIN? // Directed by Joe Snelling // United Kingdom // Documentary Feature // 1hr 23m // Saturday 10/14 // 3:30pm // Syndicated // Q&A with ...
14
Oct
Short Films: ‘The Rebels’

Short Films: ‘The Rebels’

LightSpace Studios New York

02:30 pm – 03:45 pm

SHORT FILMS: ‘THE REBELS’ // 1 hr 15m // Saturday // 2:30pm // LightSpace // Q&A with Directors Post-Screening   WHITE FACE // Directed by ...
14
Oct
PEDALÓ – Directed by Juan Palacios

PEDALÓ – Directed by Juan Palacios

Syndicated Movie Theater

01:30 pm – 02:45 pm

PEDALÓ // Directed by Juan Palacios // Spain // Documentary Feature // 1hr 11m // Saturday 10/14 // 1:30pm // Syndicated TRAILER: http://bit.ly/2w4Ru7W ...
14
Oct
Short Films: ‘The Coming of Age Mixtape’

Short Films: ‘The Coming of Age Mixtape’

Lot 45

01:00 pm – 02:20 pm

SHORT FILMS: ‘THE COMING OF AGE MIXTAPE’ // 1 hr 20m // Saturday 10/14 // 1:00pm // Lot 45 // Q&A with Directors Post-Screening MADE OF SUGAR //
14
Oct
Short Films: ‘Documentaries’

Short Films: ‘Documentaries’

LightSpace Studios New York

12:00 pm – 01:30 pm

SHORT FILMS: ‘DOCUMENTARIES’ // 1hr 30min // Saturday 10/13 // 12:00pm // Lightspace Studio A/B // Q&A with Directors Post-Screening THE HUMAN ...
13
Oct
Land of the Little People – Directed by Yaniv Berman

Land of the Little People – Directed by Yaniv Berman

Syndicated Movie Theater

10:15 pm – 11:40 pm

LAND OF THE LITTLE PEOPLE // Directed by Yaniv Berman // Israel // Dramatic Thriller Feature // 1hr 23m // Friday 10/13 // 10:15pm // Syndicated ...
13
Oct
Short Films: ‘Alternative Horror #2’

Short Films: ‘Alternative Horror #2’

Lot 45

08:00 pm – 09:00 pm

SHORT FILM BLOCK: “ALTERNATIVE HORROR #2” // 1 hr // Friday // 8:00pm // Lot 45 // Q&A with Directors Post-Screening FLUFFERNUTTER // Directed by Adam R. ...
13
Oct
Medal of Victory – Directed by Joshua Moise

Medal of Victory – Directed by Joshua Moise

Syndicated Movie Theater

07:45 pm – 09:15 pm

MEDAL OF VICTORY // Directed by Joshua Moise // USA // Action-Comedy Feature // 1hr 30m // Friday 10/13 // 7:45pm // Syndicated // Q&A with Director ...
13
Oct
Short Films: ‘Alternative Horror #1’

Short Films: ‘Alternative Horror #1’

Lot 45

06:00 pm – 07:00 pm

SHORT FILMS: ‘ALTERNATIVE HORROR #1’ // 1hr // Friday 10/13 // 6:00pm // Lot 45 // Q&A with Directors Post-Screening   BUG SNACK // ...
13
Oct
Tormenting The Hen – Directed by Theodore Collatos

Tormenting The Hen – Directed by Theodore Collatos

Syndicated Movie Theater

05:30 pm – 06:45 pm

TORMENTING THE HEN // Directed by Theodore Collatos // USA // Thriller Feature // 1hr 17m // Friday 10/13 // 5:30pm // Syndicated // Q&A with Director ...
13
Oct
Nana – Directed by Serena Dykman

Nana – Directed by Serena Dykman

Syndicated Movie Theater

03:00 pm – 04:40 pm

NANA // Directed by Serena Dykman // Germany, USA, Poland // Documentary Feature // 1hr 40m // Friday 10/13 // 3:00pm // Syndicated // Q&A with Director ...
11
Jul
Searching for a Connection—Short Film Screening

Searching for a Connection—Short Film Screening

Guadalupe Inn

07:30 pm – 09:30 pm

  Join The Bushwick Film Festival & Guadalupe Inn on our quest to connect—with films, with food, and with you! Please note, this is a free screening but ...
13
Jun
Make It Short: Love

Make It Short: Love

Guadalupe Inn

07:00 pm – 09:00 pm

The Bushwick Film Festival & Guadalupe Inn are cuddling up for an evening of short films, delicious eats, and LOVE!   Paired with Ivan Garcia’s menu of ...
16
May
Make It Short: Her POV

Make It Short: Her POV

Guadalupe Inn

07:30 pm – 09:30 pm

Join The Bushwick Film Festival & Guadalupe Inn for Make It Short: Her POV-a night of short films directed by visionary women filmmakers! Fiercely strong ...
04
Apr
Make It Short (Film Screening)

Make It Short (Film Screening)

Guadalupe Inn

07:30 pm – 09:30 pm

The Bushwick Film Festival & Guadalupe Inn will celebrate a night of New York Filmmakers and the quirky, sweet, humorous, and sometimes flat-out weird ...
08
Mar
08
Mar
Dream Girl Panel at JP Morgan & Co.

Dream Girl Panel at JP Morgan & Co.

JP Morgan & Co.

03:00 pm – 04:00 pm

  On International Women’s Day, Bushwick Film Festival will produce a panel for JP Morgan Chase & Co’s Women’s History Month Celebration. The panel ...
02
Oct
Award Ceremony

Award Ceremony

Syndicated Theater

The jury is in! And the award goes too….. SHORT FILM & WEB SERIES JURY Name Job Tittle,Organization Name Job Tittle,Organization Name Job ...
28
Sep
Conversation with Ira Sachs

Conversation with Ira Sachs

Lot 45

07:00 pm – 08:30 pm

To kick off the festival weekend, BFF invites all festival filmmakers, participants and weekend attendees for an intimate conversation with Ira Sachs. Festival ...
29
Sep
I AM GANGSTER directed by Moritz Rechenberg

I AM GANGSTER directed by Moritz Rechenberg

House of Yes

06:30 pm – 10:00 pm

* 6:30 pm Opening Night w/ Red Carpet Reception @ House of Yes I Film Starts at 8pm I Q&A w/director after the screening On Thursday, September 29, the 9th
29
Sep
9th Annual Bushwick Film Festival and InLove Magazine presents Opening Night Party @ House of Yes!

9th Annual Bushwick Film Festival and InLove Magazine presents Opening Night Party @ House of Yes!

House of Yes

10:00 pm

  We are IN LOVE with our filmmakers!  Join the 9th Annual Bushwick Film Festival and InLove Magazine at the official opening night party of the 9th Annual

Free Entry

30
Sep
Filmmaker Happy Hour @ Terra Firma

Filmmaker Happy Hour @ Terra Firma

Terra Firma

04:00 pm – 06:00 pm

Filmmakers, come have a drink to celebrate your films and another amazing festival night! Industry professionals, producers, agents, actors, crew members, ...
30
Sep
DIVERGE directed by James Morrison

DIVERGE directed by James Morrison

House of Yes

07:00 pm – 08:23 pm

Option to Join the Red Carpet Opening night Party at Syndicated Bar. Complimentary Beer, Wine and Appetizers for Ticket Holders Only. Must select the “Red
30
Sep
YOU CAN’T ESCAPE LITHUANIA directed by Romas Zabarauskas

YOU CAN’T ESCAPE LITHUANIA directed by Romas Zabarauskas

Syndicated Theatre

07:00 pm – 08:20 pm

Join us on the red carpet for the World Premiere of, You Can’t Escape Lithuania, at Bushwick’s new Movie Theater Syndicated! Complimentary Beer, ...
30
Sep
Short Film Program 1: IDENTITY

Short Film Program 1: IDENTITY

Lot 45

07:45 pm – 09:30 pm

SHORT FILM PROGRAM 1 : IDENTITY Total Running Time: 1 hr 45 min ...
30
Sep
I AM A TEACHER directed by Sergey Mokritskiy

I AM A TEACHER directed by Sergey Mokritskiy

Syndicated Theater

09:00 pm – 10:30 pm

I am a Teacher directed by Sergey Mokritskiy I RT 1 hr 32 min I War Drama I Russia I Russian w/ English subtitles SYNOPSIS: This war drama set in Russia during ...
30
Sep
30
Sep
Industry Party

Industry Party

The Rookery

10:00 pm – 11:45 pm

Industry Party sponsored by Braven Brewery! Come join festival filmmakers, actors, writers, producers, festival crew and industry professionals as we mix and ...
01
Oct
CHEERLEADER directed by Irving Franco

CHEERLEADER directed by Irving Franco

Syndicated Theater

10:00 pm – 11:10 pm

Cheerleader I Directed by Irving Franco I Dramatic Comedy I RT 69min I USA I 2016 * Q&A with Director Irving Franco after the screening SYNOPSIS: In the ...
01
Oct
DRIVING WHILE BLACK directed by Paul Sapiano

DRIVING WHILE BLACK directed by Paul Sapiano

Syndicated Bar Theater Kitchen

08:00 pm – 09:40 pm

DRIVING WHILE BLACK I Directed by Paul Sapiano I Dark Comedy I RT 1 hour 37 min I USA SYNOPSIS: A dark comedy looking at the effect of racial profiling and ...
01
Oct
HER COMPOSITION directed by Stephan Littger

HER COMPOSITION directed by Stephan Littger

House of Yes

08:00 pm – 09:30 pm

Her Composition I Directed by Stephan Littger I Drama I RT 1 Hour 32 min I USA SYNOPSIS: At once a poignant drama and contemporary fairy tale, Stephan Littger’s
01
Oct
Short Film Program 3: ADULT LOVE

Short Film Program 3: ADULT LOVE

Lot 45

06:15 pm – 07:30 pm

Short Film Program 3: Adult Love Runtime: 1 hour 15 min. ...
01
Oct
GRAVITY OF ACTING directed by Geunwoong Chung

GRAVITY OF ACTING directed by Geunwoong Chung

Syndicated Theater

06:00 pm – 07:30 pm

GRAVITY OF ACTING directed by Geunwoong Chung I RT 1 hour 31 min I Korea I Korean w/English Subtitles SYNOPSIS: A theatre actor, Sung Hyun, has worked for the ...
01
Oct
MAYA ANGELOU directed by Bob Hercules & Rita Coburn Whack

MAYA ANGELOU directed by Bob Hercules & Rita Coburn Whack

House of Yes

05:40 pm – 07:35 pm

MAYA ANGELOU: AND STILL I RISE I directed by Rita Coburn Whack & Bob Hercules I RT 1 hr 54m I USA SYNOPSIS: Distinctly referred to as “a redwood tree, with
01
Oct
ROOTS: A HISTORY REVEALED directed by Anthony Giacchino

ROOTS: A HISTORY REVEALED directed by Anthony Giacchino

Syndicated Bar Theater Kitchen

04:30 pm – 05:15 pm

ROOTS: A HISTORY REVEALED directed by Anthony Giacchino I RT 46 Min I DOC I USA *Q&A with Director Anthony Giacchino and Historians following the screening
01
Oct
Short Film Program 2: YOUNG LOVE

Short Film Program 2: YOUNG LOVE

Lot 45

04:20 pm – 05:40 pm

Short Film Program 2: Young Love Total Runtime: 1 hour 20 minutes ...
01
Oct
TRAPPED directed by Dawn Porter

TRAPPED directed by Dawn Porter

House of Yes

03:00 pm – 04:20 pm

The Bushwick Film Festival is a female-founded organization that loves to highlight the contributions that women filmmakers make in an industry lacking in ...
01
Oct
THE GIANT’S DREAM directed by Anthony Giacchino

THE GIANT’S DREAM directed by Anthony Giacchino

Syndicated Theater

03:00 pm – 03:55 pm

THE GIANT’S DREAM directed by Anthony Giacchino I DOC & Animation I RT 55 min I USA * Q&A with Director Anthony Giacchino after the screening ...
01
Oct
WEB SERIES SCREENING

WEB SERIES SCREENING

Lot 45

02:40 pm – 03:55 pm

WEB SERIES PROGRAM I Total Running Time 1 hour 15 min ...
01
Oct
DREAM, GIRL directed by Erin Bagwell

DREAM, GIRL directed by Erin Bagwell

House Of Yes

01:30 pm – 02:32 pm

The Bushwick Film Festival is a female-founded organization that loves to highlight the contributions that women filmmakers make in an industry lacking in ...
01
Oct
A NEW COLOR: THE ART OF BEING EDYTHE BOONE directed by Marlene “Mo” Morris

A NEW COLOR: THE ART OF BEING EDYTHE BOONE directed by Marlene “Mo” Morris

Syndicated Theater

01:30 pm – 02:30 pm

A New Color: The Art of Being Edythe Boone COLOR I directed by Marlene “Mo” Morris I DOC I RT 56 min I USA SYNOPSIS: Long before ‘black lives ...
01
Oct
Women in Film & TV Panel

Women in Film & TV Panel

House of Yes

12:00 pm – 01:00 pm

The Bushwick Film Festival is a female-founded organization that loves to highlight the contributions that women in the film industry make, in an industry ...
01
Oct
THE ABILITY EXCHANGE directed by Bing Wang

THE ABILITY EXCHANGE directed by Bing Wang

Lot 45

12:00 pm – 01:15 pm

The Ability Exchange I directed by Bing Wang I RT 1 hr 15 min I USA I English * Q&A With Filmmaker Bing Wang and NYU professor ALLAN GOLDSTEIN after the ...
01
Oct
MY FATHER’S LAND directed by Miquel Galofré & Tyler Johnston

MY FATHER’S LAND directed by Miquel Galofré & Tyler Johnston

Syndicated Theatre

12:00 pm – 01:00 pm

My Father’s Land I Directed by Miquel Galofré & Tyler Johnston I RT 60 min I Trinidad and Tobago SYNOPSIS: Papa Jah, a humble gardener, has lived in ...
02
Oct
DEALER

DEALER

House Of Yes

04:45 pm – 06:25 pm

DEALER I Directed by Lundon Boyd, Jerry & Mike Thompson, Jeremy Cloe, Adam Zielinski, Ryan & Cody Leboeuf I RT 1 hr 40 min I Comedy I USA SYNOPSIS: ...
02
Oct
BEN & ARA directed by Nnegest Likke

BEN & ARA directed by Nnegest Likke

Syndicated Theater

04:45 pm – 06:09 pm

Ben & Ara Directed by Nnegest Likke I Drama, Romance I RT 1 hour 24 min I USA, Cameroon SYNOPSIS: Ben Johnson is a struggling PhD candidate in the school ...
02
Oct
Pre-Awards Reception @ Montana’s

Pre-Awards Reception @ Montana’s

Montana's Trail house

04:00 pm – 06:30 pm

Before the awards are handed out and the festival comes to a close, stop by Bushwick’s best down-home joint, for an open bar and bubbly! Complimentary ...
02
Oct
COLD FEET directed by Spencer Schilly

COLD FEET directed by Spencer Schilly

Syndicated Theater

03:45 pm – 04:30 pm

Cold Feet I directed by Spencer Schilly I RT 41 min I DOC I USA Q&A With Director Spencer Schilly after the screening SYNOPSIS: A great guy, Phil, is ...
02
Oct
Short Film Program 4: SURVIVAL

Short Film Program 4: SURVIVAL

House of Yes

02:30 pm – 04:10 pm

Short Film Program 4: Survival Total Runtime: 1 hour 40 minutes Consommé I Directed by Catherine Fordham I RT 6 min. SYNOPSIS: After a fight with her boyfriend,
02
Oct
THE MARCH OF THE WHITE ELEPHANTS directed by Craig Tanner

THE MARCH OF THE WHITE ELEPHANTS directed by Craig Tanner

Syndicated Theater

02:30 pm – 03:30 pm

The March of the White Elephants I directed by Craig Tanner I RT 55 Min I Brazil , South Africa SYNOPSIS: The March of the White Elephants debunks the ...
02
Oct
Industry 101: Featuring Tribeca Film Institute, Film Financing, Agents and More

Industry 101: Featuring Tribeca Film Institute, Film Financing, Agents and More

Lot 45

12:00 pm – 02:10 pm

Industry 101: A short series of panels for emerging industry professionals searching for opportunities to take their careers to the next level. Industry ...
02
Oct
Art House Films

Art House Films

House of Yes

12:00 pm – 01:11 pm

Join us for a screening of edgy, creative, alluring and colorful art house films! Total Running Time 1 Hour 11 Min ...
02
Oct
ARLETTE. COURAGE IS A MUSCLE directed by Florian Hoffmann

ARLETTE. COURAGE IS A MUSCLE directed by Florian Hoffmann

Syndicated Theater

12:00 pm – 01:24 pm

Arlette. Courage Is A Muscle I directed by Florian Hoffman I RT 84min I Doc I Switzerland, German I 2015 Trailer Not Yet Available SYNOPSIS: A journey from ...
08
Jul
“The Best of the Bushwick Film Festival” @ Brooklyn Fire Proof

“The Best of the Bushwick Film Festival” @ Brooklyn Fire Proof

Brooklyn Fire Proof

08:00 pm – 10:00 pm

  BUSHWICK FILM FESTIVAL OPENS SUMMER SCREENING SERIES AT BROOKLYN FIRE PROOF ON FRIDAY, JULY 8TH   Festival Award Winning Films will be screened in BFP’s ...
12
Apr
THE PERFECT PITCH

THE PERFECT PITCH

Jacob Kreuger Studio

07:00 pm – 10:00 pm

With Award Winning Screenwriter Jacob Krueger   You’ve got a great screenplay, but how do you get it to the right people? And how do you talk to them once
15
Feb
House On Fire

House On Fire

Shade Club

05:00 pm – 11:00 pm

Vivamus id mollis quam. Morbi ac commodo nulla. In condimentum orci id nisl volutpat bibendum. Quisque commodo hendrerit lorem quis egestas. Maecenas quis ...

Sold Out

Menu Title